# SDR COMA2009071470022

- Difficulty date: July 14, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 14,904 hours, 10,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 6705311045
- Condition: Cracked
- Location: Fuselage
- Part time: 14,904 hours, 10,680 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CROSSBEAM CRACKED ON TOP FLANGE AT LBL 12.0.  REPAIRED CROSSBEAM AT FS 280.00 LBL 12.0 PER REO 670-53-11-045.
